# SDR FDEA200904081218

- Difficulty date: April 8, 2009
- Submitted: April 8, 2009
- Operation: Air carrier
- Aircraft: N750FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 555
- Aircraft time: 44,816 hours, 16,508 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Condition: Damaged
- Location: Zone 600 Te Flap
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SEVERAL HOLES DAMAGED ON RT INNER FLAP, RIB 7 TOP AND BOTTOM SKIN REPAIR PERFORMED BY REPLACEMENT OF RIB 7 AND REPAIR ALL DAMAGED PARTS IAW, RAS/FOK/352/2009 ISS B, APPROVED BY EA 6-5750-120182.
